Alert archive / Ohio / High Wind Warnings in 2008

High Wind Warning 1, NWS Northern Indiana

September 14, 20088 counties in Ohio; Adams County, Allen County, Jay County, Indiana

NWS Northern Indiana issued this high wind warning at Sep 14, 2008, 5:56 PM EDT for 8 counties in Ohio; Adams County, Allen County, Jay County, Indiana. It was in force for 77 min. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 14, 2008, 5:56 PM EDT (21:56 UTC)
Expired
Sep 14, 2008, 7:13 PM EDT
In force
77 min
Issued by
NWS Northern Indiana

Counties Adams County, IN, Allen County, IN, Jay County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 104 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 6:00 PM EDTNON-TSTM WND GST 58Van Wert, OHTREE LIMBS AND AND A FEW POWER LINES DOWN THROUGHOUT THE COUNTY
Sep 14, 6:00 PM EDTNON-TSTM WND GST 651 S Haviland, OHSEVERAL LARGE TREE BRANCHES WERE DOWN AND A BARN HAD SOME ROOF DAMAGE
Sep 14, 6:00 PM EDTNON-TSTM WND DMGDelta, OHTREES DOWN
Sep 14, 6:00 PM EDTNON-TSTM WND DMGVan Wert, OHWERT RADIO TOWER BLOWN OVER. TREES AND POWER LINES DOWN.
Sep 14, 6:20 PM EDTNON-TSTM WND DMGLiberty Center, OHTREES AND POWER LINES DOWN
Sep 14, 6:25 PM EDTNON-TSTM WND DMGOttawa, OHTREES AND POWER LINES DOWN ACROSS THE COUNTY
Sep 14, 6:30 PM EDTNON-TSTM WND DMGColumbus Grove, OHA TREE BRANCH KNOCKED DOWN A POWER LINE
Sep 14, 6:30 PM EDTNON-TSTM WND DMGLima, OHTREES AND POWER LINES DOWN ACROSS THE COUNTY
Sep 14, 6:30 PM EDTNON-TSTM WND DMGOttawa, OHTREES AND POWER LINES DOWN ACROSS THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 142156
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT SUN SEP 14 2008

...A HIGH WIND WARNING HAS BEEN ISSUED FOR EAST CENTRAL INDIANA AND 
NORTHWEST OHIO...WHICH IS IN EFFECT UNTIL 900 PM EDT THIS
EVENING.

WINDS WILL GUST TO NEAR 60 MPH ALONG AND AHEAD OF A NARROW LINE OF 
SHOWERS ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE. 
THESE WINDS WILL DIMINISH LATER THIS EVENING AS THE STORM MOVES AWAY 
FROM THE AREA. NO LIGHTNING IS CURRENTLY ASSOCIATED WITH THESE 
SHOWERS BUT WINDS WILL BE SIMILAR TO A SEVERE THUNDERSTORM AS IT 
MOVES THROUGH. TAKE COVER AS YOU WOULD DURING A SEVERE THUNDERSTORM 
WARNING. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
PROFILE VEHICLES AND ALSO BLOW DOWN TREES AND POWER LINES. USE
EXTRA CAUTION. SECURE ANY PROPERTY THAT MAY BE EASILY BLOWN ABOUT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.


INZ018-027-034-OHZ001-002-004-005-015-016-024-025-150100-
/O.NEW.KIWX.HW.W.0001.080914T2156Z-080915T0100Z/
ALLEN IN-ADAMS-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...FORT WAYNE...DECATUR...BERNE...
PORTLAND...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
556 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. WIND GUSTS TO NEAR 60 MPH CAN BE EXPECTED AHEAD OF AND
ALONG A NARROW LINE OF SHOWERS MOVING ACROSS NORTHWEST OHIO AND
EXTREME EAST CENTRAL INDIANA THIS EVENING. 

WIND GUSTS TO 60 MPH HAVE ALREADY BEEN REPORTED ACROSS THE AREA
WITH SOME TREES BLOWN DOWN. MOVE INDOORS TO A SAFE SHELTER AND
SEEK SHELTER AS YOU WOULD DURING A SEVERE THUNDERSTORM WARNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
1 follow-up statement
000 
WWUS73 KIWX 142313
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EDT SUN SEP 14 2008


INZ018-027-034-OHZ001-002-004-005-015-016-024-025-150015-
/O.CAN.KIWX.HW.W.0001.000000T0000Z-080915T0100Z/
ALLEN IN-ADAMS-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...FORT WAYNE...DECATUR...BERNE...
PORTLAND...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
713 PM EDT SUN SEP 14 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE HIGH WIND WARNING. WINDS HAVE SUBSIDED ACROSS THE AREA BUT
WILL REMAIN IN THE 15 TO 25 MPH RANGE THROUGH MID EVENING. 


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this high wind warning went out at Sep 14, 3:44 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Sep 14, 3:44 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EDT SUN SEP 14 2008

.SHORT TERM (TONIGHT THROUGH MONDAY)...

THE LEFTOVERS FROM IKE ARE PUSHING THROUGH THE REGION THIS
AFTERNOON...WITH THE BACK EDGE STARTING TO MAKES ITS WAY INTO THE
SOUTHWESTERN PORTIONS OF THE FORECAST AREA. AMAZING RAINFALL TOTALS
FROM THIS WEEKEND OF MORE THAN 9 TO 11 INCHES LOOKS TO BE COMMON
ACROSS THE FAR NORTHWEST PORTIONS OF THE REGION. SIGNIFICANT AREAL
FLOODING...ALONG WITH DEVELOPING RIVER FLOODING ACROSS NORTHERN
INDIANA AND SOUTHWEST MICHIGAN WILL CAUSE SERIOUS ISSUES FOR MANY.
WINDS WILL LESSEN SOME TONIGHT...BUT DECENT GRADIENT WILL PERSIST
THROUGH THE NIGHT ALLOW FOR SOME GUSTS TO 20 TO 25KTS ON THE HIGH
END.

THE RAINFALL WILL COME TO A TEMPORARY STOP LATE THIS AFTERNOON OR
EARLY EVENING AS IKE MOVES OUT TO THE NORTHEAST. UPPER LEVEL TROUGH
WILL DROP SOUTHEAST OVERNIGHT WITH ANOTHER CHANCE FOR PRECIP DURING
THE EARLY TO MID MORNING HOURS...THEN SOME INSTABILITY/LAKE EFFECT
LIGHT SHOWERS WILL BE POSSIBLE DURING THE MORNING OR AFTERNOON
MAINLY ACROSS THE FAR NORTHWESTERN COUNTIES OF THE REGION AS DELTA
TS GET CLOSE TO 16 TO 18C WITH CHILLY H850 TEMPS DROPPING TO AROUND
4 OR 5 C.

TEMPS WILL BE COOL MONDAY WITH THE CLOUDS AND ABOVE MENTIONED COOLER
TEMPS ALOFT ADVECTING IN...MID TO UPPER 60S WILL BE LIKELY WITH 40S
FOR LOWS OVERNIGHT INTO TUESDAY WITH SOME CLEARING EXPECTED.

&&

.LONG TERM...
TUESDAY THROUGH SUNDAY...THE LONGWAVE TROF PER GFS/GFS ENSEMBLES
AND ECMWF IS EXPECTED TO GRADUALLY SHIFT EAST THIS WEEK AS UPPER
LEVEL RIDGING BUILDS INTO THE AREA. THIS PATTERN WOULD SUGGEST DRY
WEATHER AND HIGHS NEAR TO A LITTLE ABOVE NORMAL. FSU GFS ENSEMBLE
CONFIDENCE FORECAST UNCERTAINTY COMPARED TO CLIMATOLOGY IS ABOVE
NORMAL FROM FRIDAY THROUGH THE WEEKEND. LATEST/12Z GFS ENSEMBLES
SUPPORT DRY CONDITIONS THROUGH SATURDAY AS A VERY BROAD TROF FORMS
OVER THE CENTRAL CONUS...ALTHOUGH SOME MEMBERS ARE HINTING AT A
SHORT WAVE TROF ARRIVING LATE IN THE WEEKEND. THE ONGOING
GRIDS/FORECAST WITH DRY CONDITIONS AND HIGHS IN THE 70S APPEAR ON
TRACK.

&&

.PREV DISCUSSION... /ISSUED 124 PM EDT SUN SEP 14 2008/

AVIATION (18Z TAFS)...

SIGNIFICANT CONCERN WITH RESPECT TO WINDS AND WINDS SHEAR ACROSS
THE REGION. BORDERLINE FOR THE ADDITION OF NON-CONVECTIVE
LLWS...PILOTS SHOULD CHECK FOR THIS IF FLYING AT ALL THROUGH THE
NEXT 12-24 HOURS. HEAVY RAINFALL WILL PRODUCE LOWER VSBYS AND CLOUD
HEIGHTS FOR THE NEXT 6 TO 8 HOURS AS IKE ROARS THROUGH THE
REGION...IFR CONDITIONS WILL BE LIKELY FOR MOST IF NOT ALL OF TE
REGION THIS AFTERNOON INTO THE EVENING. IMPROVING CONDITIONS
TONIGHT WITH SCTD TO BKN LOWER LEVEL CLOUDS AND LESSEN OF THE WINDS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 2 AM EDT TUESDAY
     FOR LMZ043-046.

     GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR LMZ043-046.

&&

SHORT TERM...SCHOTT
LONG TERM...SKIPPER
AVIATION...SCHOTT
Hazardous weather outlook, Sep 14, 4:03 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT SUN SEP 14 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-151115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
403 PM EDT SUN SEP 14 2008 /303 PM CDT SUN SEP 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAIN THIS AFTERNOON AND EVENING WILL END ACROSS THE ENTIRE
REGION...YET WILL CAUSE SIGNIFICANT FLOODING PROBLEMS ACROSS
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

SUSTAINED WINDS OF 20 TO 30 MPH WITH ISOLATED GUSTS TO 40 OR 45MPH
WILL BE POSSIBLE SOUTHEAST OF A LINE FROM DEFIANCE OHIO TO MARION
INDIANA LATE THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RIVER FLOODING DUE TO THE VERY HEAVY RAINFALL THIS WEEKEND IS
VERY LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL AND FLOODING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-151115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 PM EDT SUN SEP 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A GALE WARNING IS IN EFFECT THIS AFTERNOON AND EVENING WITH STRONG
NORTHERLY WINDS...WITH A SMALL CRAFT ADVISORY IN EFFECT FOR
NEARSHORE WATERS OF SOUTHEAST LAKE MICHIGAN OVERNIGHT AS THE
GRADIENT WIND EASE SLIGHTLY.

THERE IS AN INCREASED RISK OF RIP CURRENTS ALONG THE SHORELINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT ALONG WITH THE INCREASED RISK OF RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUIRED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Sep 14, 2:21 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 PM EDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     FLOOD            5 SW COLDWATER          41.89N 85.07W
09/14/2008                   BRANCH             MI   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTS US 12 COVERED BY WATER IN TOWN OF
            BRONSON

&&

BOXELL
Local storm report, Sep 14, 3:11 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EDT SUN SEP 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     FLOOD            SOUTH BEND              41.68N 86.27W
09/14/2008                   ST. JOSEPH         IN   TRAINED SPOTTER

            REPORT OF A FEW ROADS WASHED OUT...WITH NUMEROUS ROADS
            AND INTERSECTIONS FLOODED IN CITY

&&

BOXELL
Special weather statement, Sep 14, 4:32 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EDT SUN SEP 14 2008

INZ007>009-017-018-025>027-032>034-OHZ001-002-004-005-015-016-024-
025-142130-
ADAMS IN-ALLEN OH-ALLEN IN-BLACKFORD IN-DE KALB IN-DEFIANCE OH-FULTON
OH-GRANT IN-HENRY OH-HUNTINGTON IN-JAY IN-NOBLE IN-PAULDING OH-PUTNAM
OH-STEUBEN IN-VAN WERT OH-WELLS IN-WHITLEY IN-WILLIAMS OH-
432 PM EDT SUN SEP 14 2008

...STRONG WINDS WITH SHOWERS STILL POSSIBLE LATE THIS AFTERNOON...

STRONG WINDS ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE WILL
STILL BE POSSIBLE LATE THIS AFTERNOON ALONG WITH SHOWERS AND BRIEF
HEAVY RAINFALL. WIND GUSTS TO 40 MPH ARE POSSIBLE...WITH A FEW
ISOLATED GUSTS TO NEAR 50 MPH ALSO STILL POSSIBLE. THE STRONGEST
WIND GUSTS THROUGH 630 PM EDT ARE EXPECTED TO BE ACROSS NORTHWEST
OHIO AND FAR EAST CENTRAL INDIANA...NEAR AND EAST OF A LINE FROM
MARION INDIANA TO DEFIANCE OHIO.

GUSTY WINDS WILL CAUSE SMALL OBJECTS SUCH AS TRASH BINS AND LAWN
FURNITURE TO BLOW AROUND. THESE OBJECTS SHOULD BE SECURED OR MOVED
INSIDE UNTIL WINDS SUBSIDE.

LASHLEY
Local storm report, Sep 14, 5:36 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
536 PM EDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0515 PM     NON-TSTM WND DMG 2 E FORT WAYNE          41.08N  85.11W
09/14/2008                   ALLEN              IN   FIRE DEPT/RESCUE

            A TREE FELL ON A MOBILE HOME ON THE EAST SIDE OF FORT
            WAYNE

&&

EVENT NUMBER IWX0801826

SKIPPER
Local storm report, Sep 14, 5:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
539 PM EDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0525 PM     NON-TSTM WND GST NEW HAVEN               41.07N  85.03W
09/14/2008  M61 MPH          ALLEN              IN   AMATEUR RADIO

&&

EVENT NUMBER IWX0801827

SKIPPER
Local storm report, Sep 14, 5:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
550 PM EDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLOOD            NILES                   41.83N  86.25W
09/14/2008                   BERRIEN            MI   TRAINED SPOTTER

            WATER WAS OVER THE ROAD WITH 6 INCHES OF WATER IN THE
            YARD...NEW RAINFALL TODAY THROUGH 5 PM WAS 2.84 WITH
            STORM TOTAL RAIN 10.13 INCHES SINCE FRIDAY EVENING.

&&

EVENT NUMBER IWX0801828

SKIPPER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 10:35 AM EDTWind AdvisoryIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 1 more5 hr
Sep 13, 11:56 PM EDTAreal Flood WarningIWXElkhart, LaPorte, Saint Joseph, Starke6 hr
Sep 14, 4:21 AM EDTSmall Craft AdvisoryIWX42 hr
Sep 14, 4:22 AM EDTLakeshore Flood StatementIWX49 hr
Sep 14, 9:46 AM EDTGale WarningIWX12 hr
Sep 14, 11:40 AM EDTAreal Flood WarningIWXLaPorte, Saint Joseph24 hr
Sep 14, 12:21 PM EDTRiver Flood WarningIWXElkhart9 days
Sep 14, 12:21 PM EDTRiver Flood WarningIWXElkhart5 days
Sep 14, 12:21 PM EDTRiver Flood WarningIWXElkhart, Saint Joseph46 hr
Sep 14, 12:21 PM EDTRiver Flood WarningIWXElkhart, Saint Joseph7 days
Sep 14, 12:21 PM EDTRiver Flood WarningIWXElkhart, Saint Joseph3 days
Sep 14, 1:29 PM EDTAreal Flood WarningIWXMarshall, Starke6 hr
Sep 14, 1:33 PM EDTAreal Flood WarningIWXElkhart, LaGrange6 hr

Nearby

High Wind Warnings in Ohio, 2008High Wind Warnings in Indiana, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.